About Journal

Journal of Obesity and Metabolic Diseases (JOMD) is an international open access, scholarly peer-reviewed journal publishing high quality articles in all areas of Obesity and Metabolic Diseases,

Read more

Important Points

  • ISSN No :
    Under Processing
  • Email :
    jomd@jscholaronline.org

Contact Us

If you have any other concerns or queries, Please feel free to contact Us

+1 (669) 274-0999

Read more

Journal of Obesity and Metabolic Diseases

Journal of Obesity and Metabolic Diseases (JOMD) is an international open access, scholarly peer-reviewed journal publishing high quality articles in all areas of Obesity and Metabolic Diseases, especially current research, new concepts, novel methods and approaches for early detection and reporting new methods on basic and advanced aspects of Journal of Obesity and Metabolic Diseases.